# SDR DXTA2022071165690

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 120
- Aircraft serial: 680A0309
- Aircraft time: 163 hours, 104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CAS MESSAGE "CABIN DOOR OPEN" CAN NOT GET AMBER  LIGHT TO EXTINGUISH. FOLLOWED QRC GUIDANCE. // SIGNOFF// CHECKED SYSTEM DIAGNOSTICS WHILE OPENING AND CLOSING DOOR. FOUND THAT PAWL SWITCH S6 (SC007 IN AMM) WAS NOT CHANGING STATE. GAINED ACCESS TO S6 AND FOUND THAT THE PROX SWITCH WAS NOT CONNECTED. RECONNECTED SWITCH AND PERFORMED OPS CHECK OF DOOR MOTOR AND LIFT SYSTEM IA W CESSNA 680A AMM TASK 52-70-00. OPS CHECK SATISFACTORY, NO FAULTS FOUND.
